# SDR AALA202307109572

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 26,784 hours, 10,709 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL 4 FLIGHT ATTENDANTS REPORT A FUME/SMELL FROM AFT GALLEY AT CRUISE. SMELLS LIKE A BURNT MENTHOL CIGARETTE SLIGHTLY WITH ASH OR CHEMICAL SMELL ONLY IN AFT GALLEY AREA WHEN TURNING ON THE COFFEEMAKERS TO BREW COFFEE. MAINTENANCE REPLACED BOTH COFFEEMAKERS IN THE AFT GALLEY PER AMM 25-32-00. (SEE ALA202307109572 AND AALA202307102832)
